Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Goro Shimura
Title: Arithmeticity in the theory of automorphic forms
Additional book information: Mathematical Surveys and Monographs, vol. 82, American Mathematical Society, Providence, RI, x+302 pp., ISBN 0-8218-2671-9, $69.00

References [Enhancements On Off] (What's this?)

  • 1. P. Garrett, Decomposition of Eisenstein series: Rankin triple products, Ann. of Math., 125 (1987), 209-235. MR 88m:11033
  • 2. A. Hurwitz, Über die Entwicklungskoefficienten der lemniskatischen Fuktionen, Math. Ann. 51 (1899), 196-226. (=Werke, Band II, LXVII)
  • 3. A. W. Knapp, Representation theory of semisimple groups, Princeton Mathematical Series 36, Princeton University Press, 1986. MR 87j:22022
  • 4. R. P. Langlands, On the functional equation satisfied by Eisenstein series, Lecture notes in Math. 544, Springer, 1976. MR 58:28319
  • 5. Y. I. Manin, Periods of parabolic forms and $p$-adic Hecke series, Math. USSR Sbornik, 21 (1973), 371-393.
  • 6. G. Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan, 11 (1959), 291-311. MR 22:11126
  • 7. G. Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton University Press, 1971. MR 47:3318
  • 8. G. Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. (3) 31 (1975), 79-98. MR 52:3064
  • 9. G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure and Applied Math. 29 (1976), 783-804. MR 55:7925
  • 10. G. Shimura, Confluent hypergeometric functions on tube domains, Math. Ann. 260 (1982), 269-302. MR 84f:32040
  • 11. G. Shimura, Euler products and Eisenstein series, CBMS Regional Conference Series in Mathematics, Number 93, 1997, American Mathematical Society. MR 98h:11057
  • 12. J. Sturm, The critical values of zeta functions associated to the symplectic group, Duke Math. J. 48(1981), 327-350. MR 83c:10035
  • 13. A. Weil, Number theory, an approach through history, Birkhäuser, 1984. MR 85c:01004

Review Information:

Reviewer: Hiroyuki Yoshida
Affiliation: Kyoto University
Journal: Bull. Amer. Math. Soc. 39 (2002), 441-448
MSC (2000): Primary 11Fxx, 14K22, 14K25, 32Nxx, 32A99, 32W99
Published electronically: April 15, 2002
Review copyright: © Copyright 2002 American Mathematical Society
American Mathematical Society